| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 1-4


R. Chinram, K. Tinpun
      A note on minimal bi-ideals in ordered \Gamma-semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 1-5.

C. Jirojkul, R. Sripakorn, R. Chinram
      Minimal quasi-ideals in \Gamma-semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 7-11.

A. Borumand Saeid, M. A. Rezvani
      On fuzzy BF-algebras
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 13-25.

Li Yao, Lin Wang, Xin-Wei Zhou
      Application of exp-function method to a Huxley equation with variable coefficient
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 27-32.

I. Braja
      Relation Q and bi-ideals in \Gamma-semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 33-38.

M. M. Smadi, A. A. Abu-Taleb
      Empirical power comparisons of some tests for low order threshold models
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 39-47.

N. Subramanian, B. C. Tripathy, C. Murugesan
      The Cesaro space of double entire sequences
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 49-59.

K. Lamrini Uahabi
      A note on the trinomial curves K(p,k,r,n)
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 61-66.

K. Lamrini Uahabi
      A note on the trinomial curves L(p,k,r,n)
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 67-71.

R. W. Ibrahim
      Existence of solutions for fractional multi-order integral inclusions
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 73-78.

D. Barilla, G. Caristi, G. Molica Bisci
      On Buffon's needle experiment
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 79-82.

Sh. Husain
      Mixed multivalued variational-like inequalities
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 83-88.

Yong Chan Kim, Jin Won Park
      Pseudo MV-algebras induced by functions
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 89-99.

M. Belhout
      Strong asymptotic of the L_p extremal polynomials on the circle (0 < p <\infty)
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 101-112.

F. Rania
      An Engel condition with generalized derivations on k-th commutators
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 113-118.

J. M. Mustafa
      SG-Lindelof spaces
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 119-125.

J. A. de Wet
      On dark matter
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 127-134.

S. Jain, B. Mundra, S. Aske
      Common fixed point theorem in fuzzy metric space using implicit relation
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 135-141.

S. Kr. Saxena
      A general note on \delta-quasi monotone and increasing sequence
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 143-149.

C. T. Aage, J. N. Salunke
      On common fixed point theorem in complete metric space
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 151-159.

M. Cho, T. Huruya, Jun Ik Lee
      On Xia's proposition
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 161-164.

M. Nadjafikhah, S.-R. Hejazi
      Lie symmetries and solutions of KdV equation
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 165-176.

U. C. Gairola, A. S. Rawat
      A fixed point theorem for two pair of maps satisfying a new contractive condition of integral type
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 177-183.

Ping Zhao, Lin Wang
      Strong convergence theorems for asymptotically nonexpansive mappings in uniformly convex Banach spaces
      Int. Math. Forum, Vol. 4, 2009, no. 1-4, 185-192.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |